# SDR SWAA2015082843282

- Difficulty date: August 18, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 69,814 hours, 57,496 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 6582770
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR AFT MLG BEAM SUPPORT FITTING CORRODED AT WBL 222.  R & R FITTING IAW DWG.
